Retraction

Retraction notice to "Qualitative analysis of coupled system of sequential fractional integrodifferential equations" [AIMS Mathematics 7(5) (2022) 8012–8034]

  • Received: 05 July 2022 Accepted: 06 July 2022 Published: 08 July 2022
  • Citation: Hira Waheed, Akbar Zada, Rizwan Rizwan, Choonkil Park, Niamat Ullah. Retraction notice to 'Qualitative analysis of coupled system of sequential fractional integrodifferential equations' [AIMS Mathematics 7(5) (2022) 8012–8034][J]. AIMS Mathematics, 2022, 7(9): 16555-16555. doi: 10.3934/math.2022906

    Related Papers:



  • 加载中


    [1] H. Waheed, A. Zada, R. Rizwan, C. Park, N. Ullah, Qualitative analysis of coupled system of sequential fractional integrodifferential equations, AIMS Mathematics, 7 (2022), 8012–8034. https://doi.org/10.3934/math.2022447 doi: 10.3934/math.2022447
    [2] A. Wongcharoen, S. K. Ntouyas, P. Wongsantisuk, J. Tariboon, Existence Results for a Nonlocal Coupled System of Sequential Fractional Differential Equations Involving $\psi$-Hilfer Fractional Derivatives, Adv. Math. Phys., 2021 (2021), 5554619. https://doi.org/10.1155/2021/5554619. doi: 10.1155/2021/5554619
  • Reader Comments
  • © 2022 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1473) PDF downloads(128) Cited by(0)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog